SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
INVITED PAPERS
Control of Nonholonomic Systems Using Discrete-valued Inputs
Masato ISHIKAWAShouji ASHIDAToshiharu SUGIE
Author information
JOURNALS FREE ACCESS

2008 Volume 1 Issue 1 Pages 66-73

Details
Abstract

This paper proposes a new control algorithm for a class of nonholonomic systems using ON/OFF-type discrete-valued control inputs. Our approach is based on second-order approximation of the principle of holonomy and its iteration with parameter updating, which is intended to be tolerant of severe inaccuracy of the control inputs. The proposed method is applied to attitude control of 2D and 3D free-flying robots and a wheeled mobile robot to demonstrate its effectiveness. Simulation results show its robustness against the model uncertainty and unmodeled dynamics such as non-Chaplygin type structure.

Information related to the author
© 2008 The Society of Instrument and Control Engineers
Previous article Next article
feedback
Top